# SDR SWAA2021020140906

- Difficulty date: January 10, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LT Z-ANGLE; CORROSION AROUND FASTENER HOLES STA.500E-500H LBL 24' WL 158.  REMOVED CORROSION FROM FWD CARGO BAY LT ZEE ANGLE STA 500E - 500H LBL 24 WL 158 IAW SRM 51-10-02-0G-0 PAR 15 AND INSPECTED W/ 10X MAG GLASS. NO DEFECTS NOTED. VERIFIED MATERIAL LOSS: ORIGINAL T = .040' REMAINING T = .031' LOSS = .009' LIMIT = .004'. ZEE ANGLE IS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D.  FWD CARGO BAY LT ZEE ANGLE WAS REMOVED AND REPLACED ON WORK CARD 41754/1400/0006 DEFECT Y247454 PN 143A7501-187.
